Show simple item record

dc.contributor.authorBounkhel, Messaoud ( Orcid Icon 0000-0003-1692-9271 )
dc.contributor.authorHaddad, Tahar ( Orcid Icon 0000-0001-6899-8776 )
dc.date.accessioned2021-05-24T16:44:51Z
dc.date.available2021-05-24T16:44:51Z
dc.date.issued2005-05-11
dc.identifier.citationBounkhel, M., & Haddad, T. (2005). Existence of viable solutions for nonconvex differential inclusions. Electronic Journal of Differential Equations, 2005(50), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13634
dc.description.abstract

We show the existence result of viable solutions to the differential inclusion

ẋ(t) ∈ G(x(t)) + F(t, x(t))
x(t) ∈ S on [0, T],

where F : [0, T] x H → H (T > 0) is a continuous set-valued mapping, G : H → H is a Hausdorff upper semi-continuous set-valued mapping such that G(x) ⊂ ∂g(x), where g : H → ℝ is a regular and locally Lipschitz function and S is a ball, compact subset in a separate Hilbert space H.

dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectUniformly regular functionsen_US
dc.subjectNormal coneen_US
dc.subjectNonconvex differential inclusionsen_US
dc.titleExistence of viable solutions for nonconvex differential inclusionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record